GALOIS ALGEBRAS, HASSE PRINCIPLE, AND INDUCTION RESTRICTION METHODS (vol 16, pg 677, 2011)

This is a correction to [BP 11] E. Bayer-Fluckiger, R. Parimala, Galois algebras, Hasse principle and induction-restriction methods, Documenta Math. 16 (2011), 677-707.


Published in:
Documenta Mathematica, 18, 393-394
Year:
2013
Publisher:
Bielefeld, Univ Bielefeld
ISSN:
1431-0643
Laboratories:




 Record created 2013-10-01, last modified 2018-03-17

n/a:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)